Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 5, NWS New Orleans, LA

April 10, 2015Saint Tammany Parish, Washington Parish, Louisiana; Pearl River County, Mississippi

NWS New Orleans, LA issued this severe thunderstorm warning at Apr 10, 2015, 3:20 PM CDT for Saint Tammany Parish, Washington Parish, Louisiana; Pearl River County, Mississippi. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2015, 3:20 PM CDT (20:20 UTC)
Expired
Apr 10, 2015, 3:45 PM CDT
In force
25 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Saint Tammany Parish, LA, Washington Parish, LA, Pearl River County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.3 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2192 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2192 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
611 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

766 
WUUS54 KLIX 102020
SVRLIX
LAC103-117-MSC109-102045-
/O.NEW.KLIX.SV.W.0005.150410T2020Z-150410T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
320 PM CDT FRI APR 10 2015

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL ST. TAMMANY PARISH IN SOUTHEASTERN LOUISIANA...
  SOUTHEASTERN WASHINGTON PARISH IN SOUTHEASTERN LOUISIANA...
  SOUTHWESTERN PEARL RIVER COUNTY IN SOUTHERN MISSISSIPPI...

* UNTIL 345 PM CDT

* AT 319 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED OVER SUN...OR 10 MILES SOUTH OF
  BOGALUSA...AND MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BOGALUSA...SUN AND BUSH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3051 8990 3068 8999 3080 8982 3061 8967
TIME...MOT...LOC 2019Z 243DEG 13KT 3063 8988 

$$

24/RR
2 follow-up statements
915 
WWUS54 KLIX 102040
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
340 PM CDT FRI APR 10 2015

LAC103-117-102049-
/O.CAN.KLIX.SV.W.0005.000000T0000Z-150410T2045Z/
ST. TAMMANY LA-WASHINGTON LA-
340 PM CDT FRI APR 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ST. TAMMANY AND
SOUTHEASTERN WASHINGTON PARISHES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3057 8976 3073 8980 3074 8977 3061 8967
TIME...MOT...LOC 2039Z 257DEG 29KT 3066 8970 

$$

MSC109-102045-
/O.CON.KLIX.SV.W.0005.000000T0000Z-150410T2045Z/
PEARL RIVER MS-
340 PM CDT FRI APR 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHWESTERN PEARL RIVER COUNTY...

AT 339 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR MCNEIL...OR 9 MILES NORTH OF
PICAYUNE...MOVING EAST AT 35 MPH.

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN PEARL RIVER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3057 8976 3073 8980 3074 8977 3061 8967
TIME...MOT...LOC 2039Z 257DEG 29KT 3066 8970 

$$

24/RR
399 
WWUS54 KLIX 102047
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
347 PM CDT FRI APR 10 2015

MSC109-102057-
/O.EXP.KLIX.SV.W.0005.000000T0000Z-150410T2045Z/
PEARL RIVER MS-
347 PM CDT FRI APR 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PEARL RIVER
COUNTY HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3057 8976 3073 8980 3074 8977 3061 8967
TIME...MOT...LOC 2046Z 243DEG 13KT 3066 8970 

$$

24/RR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 1:23 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Apr 10, 1:23 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
123 PM CDT FRI APR 10 2015

...SOUNDING DISCUSSION...
WE ELECTED TO LAUNCH AN 18Z SOUNDING TO SAMPLE THE MIDDAY
ATMOSPHERE GIVEN THE STORM THREAT AND SEVERAL OFFICE DSS
ACTIVITIES TODAY. STILL LOOKING AT AN UNSTABLE ENVIRONMENT AHEAD
OF THE COLD FRONT THOUGH DRY AIR HAS MIXED SOME OF THE MOISTURE
OUT THROUGH THE BOUNDARY LAYER... MIXED LAYER CAPE IS 650 J/KG AND
MU CAPE AT 1500. LCL AND LFC HAVE GONE UP FROM THIS MORNING TO 034
AND 051 FT. THE WIND PROFILE APPEARS SLIGHTLY MORE UNIDIRECTIONAL
FROM THE SOUTHWEST UP TO 500 MB COMPARED TO THIS MORNING. PW IS
STILL ABOVE AVERAGE AT 1.5 INCHES.
KRAUTMANN

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  62  77  62  79 /  40  40  40  60
BTR  65  79  65  80 /  40  50  50  70
ASD  67  78  67  80 /  40  50  50  70
MSY  70  78  69  80 /  40  60  50  70
GPT  68  77  68  78 /  50  50  40  60
PQL  68  77  67  79 /  50  50  40  60

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Apr 10, 11:29 AM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1129 AM CDT FRI APR 10 2015

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-110430-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1129 AM CDT FRI APR 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER THE ENTIRE
OUTLOOK AREA. MOST LIKELY TIME FRAME FOR STRONG TO SEVERE STORMS
WILL BE FROM THIS ISSUANCE TIME THROUGH THE EARLY EVENING HOURS.
DAMAGING WIND GUSTS 40 TO 60 MPH WILL BE THE PRIMARY THREAT WITH
A LESSER THREAT FOR LARGE HAIL AND AN ISOLATED TORNADO OR TWO.
FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAIN WILL
ALSO BE LIKELY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE WEEKEND AND
INTO NEXT WEEK BUT THE THREAT OF SEVERE WEATHER IS LOW AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT DUE
TO THE THREAT OF SEVERE WEATHER. REGION 3 ARES WILL ACTIVATE
SKYWARN NET ON 147.39 MHZ IF A WATCH IS ISSUED FOR THE REGION 3
AREA.

In the hours before

Special weather statement, Apr 10, 1:02 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
102 PM CDT FRI APR 10 2015

LAZ048-050-101830-
EAST BATON ROUGE-LIVINGSTON-
102 PM CDT FRI APR 10 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL EAST BATON ROUGE AND
NORTHWESTERN LIVINGSTON PARISHES...

AT 101 PM CDT...A STRONG THUNDERSTORM WAS NEAR GREENWELL SPRING...OR
NEAR DENHAM SPRINGS...MOVING EAST AT 25 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THIS STORM. A GUST OF
52 MPH WAS REPORTED AT BATON ROUGE RYAN FIELD AT 1242 PM CDT.

LOCATIONS IMPACTED INCLUDE...
BATON ROUGE...DENHAM SPRINGS...WALKER...LIVINGSTON...MONTICELLO...
GREENWELL SPRING AND WATSON.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3045 9109 3063 9106 3061 9063 3035 9068
TIME...MOT...LOC 1801Z 279DEG 23KT 3053 9099

24/RR
Special weather statement, Apr 10, 1:16 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
116 PM CDT FRI APR 10 2015

LAZ035>037-071-MSZ068>071-101915-
ST. HELENA-EAST FELICIANA-WEST FELICIANA-NORTHERN
TANGIPAHOA-WALTHALL-WILKINSON-AMITE-PIKE-
116 PM CDT FRI APR 10 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
TANGIPAHOA...NORTHEASTERN WEST FELICIANA...NORTHERN ST. HELENA AND
EAST FELICIANA PARISHES...SOUTHEASTERN WILKINSON...AMITE...PIKE AND
NORTHWESTERN WALTHALL COUNTIES...

AT 116 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM PROGRESS TO NEAR NORWOOD...AND MOVING SOUTHEAST AT 10
MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MCCOMB...JACKSON...CLINTON...LIBERTY...MAGNOLIA...SUMMIT...
CENTREVILLE...SLAUGHTER...WILSON...OSYKA...NORWOOD...FELPS...SALEM...
DARLINGTON...EASLEYVILLE...GILLSBERG AND MCCOMB AIRPORT.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3133 9008 3133 9004 3120 9003 3072 9112
      3102 9131 3135 9055 3135 9011
TIME...MOT...LOC 1816Z 318DEG 9KT 3154 8995 3100 9118

24/RR
Local storm report, Apr 10, 1:29 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
129 PM CDT FRI APR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 PM     TSTM WND GST     BATON ROUGE AIRPORT     30.53N 91.15W
04/10/2015  M52.00 MPH       EAST BATON ROUGE   LA   ASOS

0102 PM     NON-TSTM WND GST 2 N DENHAM SPRINGS      30.51N 90.95W
04/10/2015  E50.00 MPH       LIVINGSTON         LA   TRAINED SPOTTER

            OBSERVED WALL AND TAIL CLOUD, WIND SPEED ESTIMATED AS
            SMALL BRANCHES BLOWN OFF TREES.

&&

24/RR
Special weather statement, Apr 10, 1:47 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
147 PM CDT FRI APR 10 2015

LAZ039-040-046-049-050-056>058-071-072-MSZ077-101915-
ST. JOHN THE BAPTIST-ASSUMPTION-IBERVILLE-WASHINGTON-SOUTHERN
TANGIPAHOA-ST. TAMMANY-LIVINGSTON-ASCENSION-ST. JAMES-NORTHERN
TANGIPAHOA-PEARL RIVER-
147 PM CDT FRI APR 10 2015

...LINE OF STRONG STORMS MOVING SOUTHEAST...

AT 145 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR TYLERTOWN TO 8 MILES NORTHWEST OF PIERRE
PART...AND MOVING EAST AT 25 MPH.

WIND GUSTS OF 40 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HAMMOND...BOGALUSA...GONZALES...COVINGTON...DONALDSONVILLE...
POPLARVILLE...NAPOLEONVILLE...PONCHATOULA...LUTCHER...VARNADO...
SORRENTO...FRENCH SETTLEMENT...ALBANY...MADISONVILLE...PORT
VINCENT...FOLSOM...SPRINGFIELD...SUN...PIERRE PART AND BELLE ROSE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3100 8934 3094 8934 3029 9038 3030 9056
      3017 9057 2986 9106 2992 9123 2999 9126
      3004 9122 3006 9128 3007 9127 3100 8979
TIME...MOT...LOC 1845Z 282DEG 20KT 3147 8900 3001 9134

24/RR
Local storm report, Apr 10, 2:00 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
200 PM CDT FRI APR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HEAVY RAIN       1 E AMITE               30.73N 90.50W
04/10/2015  E3.00 INCH       TANGIPAHOA         LA   TRAINED SPOTTER

            MINOR STREET FLOODING IN AMITE. 2.75-2.99 INCHES IN 1
            HOUR.

&&

24/RR
Special weather statement, Apr 10, 3:14 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
314 PM CDT FRI APR 10 2015

LAZ039-040-057>064-MSZ077-080-081-102115-
ST. JAMES-UPPER LAFOURCHE-ST. JOHN THE BAPTIST-UPPER
PLAQUEMINES-WASHINGTON-UPPER ST. BERNARD-ST. TAMMANY-ORLEANS-UPPER
JEFFERSON-ST. CHARLES-HARRISON-HANCOCK-PEARL RIVER-
314 PM CDT FRI APR 10 2015

... LINE OF STRONG THUNDERSTORMS APPROACHING THE METRO NEW
ORLEANS AREA...

AT 312 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MCNEIL TO 8 MILES WEST OF LACOMBE TO 7 MILES EAST
OF SOUTH VACHERIE...AND MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

THOSE ATTENDING THE FRENCH QUARTER FESTIVAL ARE IN THE PATH OF THESE
STORMS AND SHOULD PREPARE FOR THE EXPECTED WEATHER CONDITIONS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3019 8947 3015 8959 3015 8961 3017 8958
      3022 8985 3010 8984 3017 8968 3015 8963
      2975 9005 2986 9071 3009 9041 3002 9013
      3009 8993 3015 8988 3036 9008 3078 8966
      3078 8934 3065 8934 3068 8897
TIME...MOT...LOC 2012Z 275DEG 26KT 3073 8964 3030 9006 2991 9057

24/RR

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:31 PM CDTTornado WarningLIXSaint Helena, Tangipahoa29 min
Apr 10, 9:19 AM CDTSpecial Marine WarningLIX116 min
Apr 10, 10:51 AM CDTSpecial Weather StatementLIXPointe Coupee54 min
Apr 10, 11:33 AM CDTSpecial Marine WarningLIX117 min
Apr 10, 11:45 AM CDTSpecial Weather StatementLIXEast Baton Rouge, West Baton Rouge60 min
Apr 10, 12:57 PM CDTSpecial Weather StatementLIXLivingston63 min
Apr 10, 1:02 PM CDTSpecial Weather StatementLIXLivingston28 min
Apr 10, 1:05 PM CDTSpecial Marine WarningLIX115 min
Apr 10, 1:12 PM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, Livingston, Saint Helena, Tangipahoa33 min
Apr 10, 1:16 PM CDTSpecial Weather StatementLIXEast Feliciana59 min
Apr 10, 1:47 PM CDTSpecial Weather StatementLIXAscension, Assumption28 min
Apr 10, 2:08 PM CDTAreal Flood AdvisoryLIXLivingston, Saint Helena, Tangipahoa, Washington52 min
Apr 10, 2:18 PM CDTSevere Thunderstorm WarningLIXSaint Tammany, Tangipahoa27 min
Apr 10, 2:35 PM CDTSpecial Marine WarningLIX85 min
Apr 10, 3:14 PM CDTSpecial Weather StatementLIXOrleans, Saint Charles, Saint Tammany61 min
Apr 10, 3:52 PM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Saint Bernard113 min
Apr 10, 4:02 PM CDTSpecial Marine WarningLIX58 min
Apr 10, 4:10 PM CDTSpecial Weather StatementLIXOrleans35 min
Apr 10, 4:30 PM CDTSpecial Marine WarningLIX60 min
Apr 10, 5:12 PM CDTSpecial Marine WarningLIX63 min
Apr 10, 5:47 PM CDTSpecial Marine WarningLIX58 min
Apr 9, 7:29 PM CDTSpecial Weather StatementLIXPike31 min
Apr 10, 4:09 PM CDTSpecial Weather StatementLIXStone21 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2015Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.